# SDR NACA20130221018

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT UPPER HINGE INTERCOSTAL FOR RIGHT FORWARD SERVICE DOOR BS 298.  REMOVED & RE-INSTALLED NEW SUPPORT ANGLE AT UPPER HINGE INTERCOSTAL FOR RT SERVICE DOOR STA 298 IAW BOEING 737200 SRM 51101 REV 105 & IAW BOEING 737200 SRM 5130 REV 105 & BOEING ENGINEERING DRAWING 6545804 REV AG.
